American Journal of Computational Mathematics

Vol.3 No.1(2013), Paper ID 29529, 4 pages

DOI:10.4236/ajcm.2013.31014

 

A Sieve for Prime Based on Extension Form of Not Prime

 

Gabriele Martino

 

Via Cornelia, Rome, Italy

 

Copyright © 2013 Gabriele Martino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Martino, "A Sieve for Prime Based on Extension Form of Not Prime," American Journal of Computational Mathematics, Vol. 3 No. 1, 2013, pp. 86-89. doi: 10.4236/ajcm.2013.31014.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.